Please use this identifier to cite or link to this item:
Title: A note on the factorization of matrices occurring in Wiener-Hopf problems
Authors: Rawlins, AD
Issue Date: 1980
Publisher: IEEE
Citation: Antennas and Propagation, IEEE Transactions on. 28(6): 933-934
Abstract: Simple expressions for the Wiener-Hopf factors of a certain matrix considered by Daniele are given.
ISSN: 0018-926X
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf169.4 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.